MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number B1050-020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use, leaking was observed during inflation between the inflation port and proximal shaft [hub] on the balloon of the 5.0 x 20 mm armada 35 balloon dilatation catheter.An unspecified device was used to complete the procedure.As it was noted that there was no patient involvement, the leaking will be documented as observed during preparation.There were no reported clinically significant delays in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported leak was not confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported leak could not be determined.In this case, it may be possible that insufficient preparation and/or the sidearm and the syringe (device use for preparation) did not form a secure connection or had a loose connection resulting in the reported leak; however, a conclusive cause cannot be determined since the complaint could not be confirmed during return analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6 correction: health effect - impact code 4656 removed.
 
Event or Problem Description
Subsequent to the previously filed report, it was reported that the procedure performed was to treat the superficial femoral artery.During dilatation of the armada 35 bdc in the patient, leaking was observed between the hub and shaft.There were no adverse patient effects and no clinically significant delay in the procedure.Returned device analysis observed the balloon catheter inflated and held pressure.There were no anomalies noted to the device.No additional information was provided.

Brand Name
ARMADA¿
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23930250
Report Number2024168-2025-12301
Device Sequence Number21038939
Product Code LIT
UDI-Device Identifier08717648154591
UDI-Public(01)08717648154591(17)281130(10)50626G1
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB1050-020
Device Catalogue NumberB1050-020
Device Lot Number50626G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown